American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C98) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Davide Penazzi. One-basedness and reductions of elliptic curves over real closed fields. Trans. Amer. Math. Soc. 367 (2015) 1827-1845.
Abstract, references, and article information   
View Article: PDF

[2] M. Malliaris and S. Shelah. Regularity lemmas for stable graphs. Trans. Amer. Math. Soc. 366 (2014) 1551-1585.
Abstract, references, and article information   
View Article: PDF

[3] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information   
View Article: PDF

[4] Lou van den Dries and Ayhan Günaydın. Erratum to ‘Mann pairs’. Trans. Amer. Math. Soc. 363 (2011) 5057-5057. MR 2806701.
Abstract, references, and article information   
View Article: PDF

[5] Liat Kessler. Holomorphic shadows in the eyes of model theory. Trans. Amer. Math. Soc. 363 (2011) 3287-3307. MR 2775808.
Abstract, references, and article information   
View Article: PDF

[6] Lou van den Dries and Ayhan Günaydin. Mann pairs. Trans. Amer. Math. Soc. 362 (2010) 2393-2414. MR 2584604.
Abstract, references, and article information   
View Article: PDF

[7] Ya'acov Peterzil and Sergei Starchenko. Computing o-minimal topological invariants using differential topology. Trans. Amer. Math. Soc. 359 (2007) 1375-1401. MR 2262855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Trevor Irwin and Slawomir Solecki. Projective Fraïssé limits and the pseudo-arc. Trans. Amer. Math. Soc. 358 (2006) 3077-3096. MR 2216259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonard Lipshitz and Zachary Robinson. Uniform properties of rigid subanalytic sets. Trans. Amer. Math. Soc. 357 (2005) 4349-4377. MR 2156714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Raf Cluckers. Analytic $p$-adic cell decomposition and integrals. Trans. Amer. Math. Soc. 356 (2004) 1489-1499. MR 2034315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1